# SDR SIMA20121004004

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 24,521 hours, 17,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C MAINTENANCE INSPECTION FOUND CROSSBEAM AT FS 280.00 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CROSSBEAM IAW BOMBARDIER CRJ 700 STRUCTURAL REPAIR MANUAL 51-42-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
